# SDR C2XA02CL003

- Difficulty date: January 4, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 4950385
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3024 THE CREW REPORTED THE APU STARTED ON THE GROUND WITH STRONG FUEL SMELL FILLING THE CABIN.MAINTENANCE PLACED THE APU ON MEL 49-00-00.MAINTENANCE REPLACED THE START FUEL CHECK VALVE.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
